MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, as-ifs1, airseal ifs, 120v, was being used during a robotic prostate procedure on (b)(6) 2025 when it was reported, ¿turning on and off during use¿.Further assessment found this occurred during surgery.Pneumo had been established and there was a rapid loss of full pneumo.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: d3 updated to legal mfg.The device was overdue for preventative maintenance.Functional test performed to evaluate the unit.The result was satisfactory.The unit was tested in air sealing mode, smoke evacuation mode, and inflation mode for 1 minute and 30 seconds, without being able to replicate the problem reported by the customer.No actions have been taken on the device; however the unit has not preventive maintenance since 2021 and the compressor needs to be replaced or refurbished.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no relationship to this complaint was found.(b)(4).Per the instructions for use, the user is advised an authorized service technician has to inspect and service the device at appropriate intervals to ensure the safety and functionality of the unit.The minimum service interval is two years, depending on frequency and duration of use.If the service interval is not maintained, the manufacturer does not assume any liability for the functional safety of the device.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd.
4th floor
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
4th floor
berlin 10587
GM   10587
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23508987
Report Number1320894-2025-00255
Device Sequence Number21249330
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)181022
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic